# SDR IPXA2021110875755

- Difficulty date: November 2, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 37,930 hours, 21,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: 144N536142
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPNL 242XJF DAMAGEDFABBED PNL PER SREO B757-5320-9692-K
